MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER; CATHETER TRAY

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER; CATHETER TRAY
Model Number 772414
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the iodine swab packet leaked into the tray.No patient involvement was reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.Open csr wrap to form sterile field.Place underpad beneath patient, plastic side down.Put on cuffed gloves.Position drape on patient.Remove top tray.Lubricate catheter which is pre-attached to collection bag.Bag and catheter may be placed in basin until needed.Pour cleansing solution onto prep balls.Prep patient with saturated prep balls.Proceed with catheterization in usual manner.Top tray may be placed on basin to help prevent spillage.Periodic observations of this system should be made to assure that urine is flowing freely.If a standing column of urine is observed, check for correct positioning of bag and then for a physical obstruction.If correct positioning or removal of physical obstruction does not allow free flow, the bag may have to be changed.Directions for taking specimen: after catheter has been inserted into the bladder and an initial flow of urine is seen in the collection bag: clamp off catheter using white clamp.Insert plastic tube (inside bag) into the back of the sample device.Open sample device over the sample container.Unclamp catheter.Allow desired amount of urine to drain into collection container.Clamp off catheter.Close sampling device.Remove plastic tube from back of sampling device.Unclamp catheter and allow remainder of urine to drain into the bag.If urine is placed in specimen jar: secure cap.Label specimen jar.Send specimen to laboratory." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description

Brand Name
BARD® URETHRAL CATHETERIZATION TRAY WITH RED RUBBER CATHETER
Common Device Name
CATHETER TRAY
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6616100
Report Number1018233-2017-02954
Device Sequence Number475746
Product Code KOD
UDI-Device Identifier00801741030406
UDI-Public(01)00801741030406(10)NGBN3445
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number772414
Device Catalogue Number772414
Device Lot NumberNGBN3445
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer07/14/2017
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date07/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1